# SDR YENA2022080800770

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING INTERIOR LIGHTS CHECK, EMERGENCY LIGHTS FROM CEILING PANEL 227BLC, 233ALC, 243CLC, 243GLF, AND 243ELC ARE INOPERATIVE; REF TOMX WO # 1997 N/R# 00465. TROUBLESHOOTING WAS PERFORMED PER EMB-190 FIM 33-50-00-810--813-A AND EMB-190 FIM 33-50-00-810-802-A AND ELPUS WERE REPLACED PER EMB-190 AMM 33-50-01-000-801-A AND EMB-190 AMM33-50-01-400-801-A SATISFACTORY TEST.   (SUPPLEMENTAL INFORMATION ADDED TO ATA CODE)
